# SDR SWAA2022100545322

- Difficulty date: September 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MID PASSENGER CABIN FLOOR SUPPORT AT BS 540 RBL 27. AFT SIDE OF I/B FASTENER. / [01] REMOVED MID PASSENGER CABIN FLOOR SUPPORT BS 540 BETWEEN RBL 25 AND RBL 45 IAW SRM 51-40-02 ; LOCATED AND DRILLED NEW MID PASSENGER CABIN FLOOR SUPPORT IAW SRM 51-40-05 ; OK TO INSTALL;[02] VERIFIED THE APPLICABILITY OF SRM 51-40-02-0G-0;[03] VERIFIED CORRECTIVE ACTION 1 AND 2. OK TO INSTALL;[04] INSTALLED MID PASSENGER CABIN FLOOR SUPPORT BS 540 BETWEEN RBL 25 AND RBL 45 IAW SRM 51-40-02 AND DWG # 143A5240;[05] VERIFIED CORRECTIVE ACTION 4;[06] VERIFIED MEASUREMENT TABLE
